The structure and limiting behavior of locally optimal minimizers
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 3, pp. 343-370.
@article{AIHPC_2002__19_3_343_0,
     author = {Marcus, Moshe and Zaslavski, Alexander J.},
     title = {The structure and limiting behavior of locally optimal minimizers},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {343--370},
     publisher = {Elsevier},
     volume = {19},
     number = {3},
     year = {2002},
     zbl = {1035.49001},
     mrnumber = {1956954},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_2002__19_3_343_0/}
}
TY  - JOUR
AU  - Marcus, Moshe
AU  - Zaslavski, Alexander J.
TI  - The structure and limiting behavior of locally optimal minimizers
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2002
DA  - 2002///
SP  - 343
EP  - 370
VL  - 19
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/item/AIHPC_2002__19_3_343_0/
UR  - https://zbmath.org/?q=an%3A1035.49001
UR  - https://www.ams.org/mathscinet-getitem?mr=1956954
LA  - en
ID  - AIHPC_2002__19_3_343_0
ER  - 
%0 Journal Article
%A Marcus, Moshe
%A Zaslavski, Alexander J.
%T The structure and limiting behavior of locally optimal minimizers
%J Annales de l'I.H.P. Analyse non linéaire
%D 2002
%P 343-370
%V 19
%N 3
%I Elsevier
%G en
%F AIHPC_2002__19_3_343_0
Marcus, Moshe; Zaslavski, Alexander J. The structure and limiting behavior of locally optimal minimizers. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 3, pp. 343-370. http://archive.numdam.org/item/AIHPC_2002__19_3_343_0/

[1] Berkovitz L.D., Lower semicontinuity of integral functionals, Amer. Math. Soc. 192 (1974) 51-57. | MR | Zbl

[2] Coleman B.D., Necking and drawing in polymeric fibers under tension, Arch. Rational Mech. Anal. 83 (1983) 115-137. | MR | Zbl

[3] B.D. Coleman, On the cold drawing of polymers, Comp. & Math. with Appls. 11, 35-65. | MR | Zbl

[4] Coleman B.D., Marcus M., Mizel V.J., On the thermodynamics of periodic phases, Arch. Rational Mech. Anal. 117 (1992) 321-347. | MR | Zbl

[5] Leizarowitz A., Infinite horizon autonomous systems with unbounded cost, Appl. Math. Optim. 13 (1985) 19-43. | MR | Zbl

[6] Leizarowitz A., Mizel V.J., One dimensional infinite horizon variational problems arising in continuum mechanics, Arch. Rational Mech. Anal. 106 (1989) 161-194. | MR | Zbl

[7] Marcus M., Uniform estimates for a variational problem with small parameters, Arch. Rational Mech. Anal. 124 (1993) 67-98. | MR | Zbl

[8] Marcus M., Universal properties of stable states of a free energy model with small parameters, Cal. Var. 6 (1998) 123-142. | MR | Zbl

[9] Marcus M., Zaslavski A.J., The structure of extremals of a class of second order variational problems, Ann. Inst. H. Poincare Anal. non Lineare 16 (1999) 593-629. | Numdam | MR | Zbl

[10] Marcus M., Zaslavski A.J., On a class of second order variational problems with constraints, Israel J. Math. 111 (1999) 1-28. | MR | Zbl

[11] Mizel V.J., Peletier L.A., Troy W.C., Periodic phases in second order materials, Arch. Rational Mech. Anal. 145 (1998) 343-382. | MR | Zbl

[12] Zaslavski A.J., The existence of periodic minimal energy configurations for one-dimensional infinite horizon variational problems arising in continuum mechanics, J. Math. Anal. Appl. 194 (1995) 459-476. | MR | Zbl

[13] Zaslavski A.J., The existence structure of extremals for a class of second order infinite horizon variational problems, J. Math. Anal. Appl 194 (1995) 660-696. | MR | Zbl

[14] Zaslavski A.J., Structure of extremals for one-dimensional variational problems arising in continuum mechanics, J. Math. Anal. Appl. 198 (1996) 893-921. | MR | Zbl